# SDR AU990882

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Part number: 7086M60G11
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) RIGHT ENGINE CONTROL UNIT FAULTY.
